# SDR RU3A20190430015

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 15,069 hours, 8,142 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RUDDER BOOST OFF ANNUNCIATOR ILLUMINATED INTERMITTENTLY FOR ABOUT 3 MINUTES THEN CAME ON CONTINUOUSLY AT FL200. CIRCUIT CARDS WERE REMOVED, INSPECTED AND REINSTALLED. OPERATIONAL CHECKS WERE GOOD. CONTINUING TO MONITOR FOR FURTHER FAILURE.
